# SDR UALA2010122104667

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,868 hours, 5,471 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 570111
- Part serial: 185
- Condition: Faulty
- Location: Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O 3 RADIO CONTROL PANEL FLT VOLUME KNOB INOP.  REPLACED F-O 3 RADIO CONTROL PANEL IAW MM, OPS CHECKED OK.
